Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Heavier periods after miscarriage, started with brown discharge, got heavier, sore breasts, lost appetite, tired. Pregnant?

I had a miscarrige nearly 6 months ago and my period had changed to be alot heavier, but this month it came 9 days late i had period like cramps and had alot of pain during these 9 days. But when it came it started off with brown discharge not alot and very light then i had a little blood its now abit heavier but quite like a period but no were near as heavy. And i still have to run to the toilet often and breasts are sore lost apetite and extremely tired all the time. Could i be pregnant? Am not gettin my hopes up i would really apreciate the help!
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
First of all amenorrhea of 9 days, brown discharge , scanty blood, heavier blood i.e. irregular bleeding .
Also call as dysfunctional uterine bleeding .
All these sign are after miscarriage .
Now there is breast tenderness, fatigue, loss of appetite. However all these symptoms are an indication of pregnancy , but in my opinion , not pregnant . If you have any doubt then get home pregnancy test for confirmation.
The irregular bleeding may be due to , pcod, remanent piece of miscarriage , fibroid uterus, hormonal imbalance .
In my opinion get in ultrasound of uterus , both ovaries and consult a gynecologist and get his opinion.
Good luck. Dr. HET
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor